A 28-year-old male asked:
Disclaimer

did nurse damage my shoulder? i got a high on the shoulder shot of invega sustenna. it was very painful. was it in the bursa ligament tendon. 3 days

1 doctor answer
Dr. Jeffrey Wint
34 years experience Hand Surgery
Injection : There are known instances where a injection a vaccination given too proximal on the shoulder can cause rotator cuff problems if you were worried about this you should see an orthopedic surgeon
Answered on Feb 7, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 28-year-old male asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Shoulder pain: If there has been no significant shoulder injury prior to your symptoms, you may have developed chronic deltoid tendonitis which may or may not be rel ... Read More
1
1 thank
A 28-year-old male asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
Very common problem: I can't tell you 'why' but it is one of the most common complaints. Perhaps you instinctively tighten up as it's happening and that causes a painful r ... Read More
1
1 thank
A 28-year-old male asked:
Dr. Austina Cho
25 years experience Psychiatry
See your doctor: I would go back to your doctor and nurse and explain your symptoms. You should be checked to see if you have any bleeding, infection or swelling that ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Irving Harper
34 years experience Internal Medicine
More than you think: Assuming there were no partial tears, it still takes 6 weeks minimum, even if it feels better before that. Restrict lifting, and increase weight and r ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month